Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generating functions for some classes of univalent functions


Authors: Zdzisław Lewandowski, Sanford Miller and Eligiusz Złotkiewicz
Journal: Proc. Amer. Math. Soc. 56 (1976), 111-117
DOI: https://doi.org/10.1090/S0002-9939-1976-0399438-7
MathSciNet review: 0399438
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ P(z) = {e^{i\beta }} + {p_1}z + {p_2}{z^2} + \cdots $ be regular in the unit disc $ \Delta $ with $ \vert\beta \vert < \pi /2$, and let $ \psi (u,v)$ be a continuous function defined in a domain of $ {\mathbf{C}} \times {\mathbf{C}}$. With some very simple restrictions on $ \psi (u,v)$ the authors prove a lemma that $ \operatorname{Re} \psi (p(z),zp'(z)) > 0$ implies $ \operatorname{Re} p(z) > 0$. This result is then used to generate subclasses of starlike, spirallike and close-to-convex functions.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399438-7
Keywords: Functions with positive real part, Carathéodory functions, univalent functions, starlike functions, spirallike functions, close-to-convex functions
Article copyright: © Copyright 1976 American Mathematical Society